# SDR SWAA2021021741578

- Difficulty date: January 12, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 61,404 hours, 31,141 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizonatal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 120.30 AT 27INCH OF FRONT SPAR AT RT HORIZONTAL STABILIZER.  PERFORMED PERMANENT REPAIR ON INSPAR RIB 120.30 AT 27 INCH FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5 FIGURE 204 MATERIAL USED SHEETS PN 7075-T6 0.010 PO 2019552973 7075-T6 0.050 PO 2012503669 ANDGLE PN BAC1490-2738 PO 2019527035 AND T SECTION KIT PN 55100003-01 BATCH SW 2020002208.
